# SDR SWAA032146

- Difficulty date: September 24, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 55,467 hours, 48,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE FRAMES CRACKED (2 EA) BS 460, ABOVE STR 14L AND BS 400 BETWEEN STR 14R AND STR 13R.  REPAIRED FRAMES PER SRM.
